# SDR F3LA97031

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FORWARD CARGO DOOR EXTERNAL SKIN DENTED 18-20 INCHES DOWN FROM TOP EDGE AND 15-16 INCHES IN FROM AFT EDGE.  DENT IN FORWARD CARGO DOOR EXTERNAL SKIN 18-20 INCHES DOWN FROM TOP EDGE AND 15-16 INCHES IN FROM AFT EDGE.  FOUND TO BE OUT OF LIMITS IAW SRM 52-00-2.  REMOVED DAMAGED AREA AND INSTALLED FABRICATED DOUBLER MADE FROM STOCK SHEET OF 2024-T3 .071 MATERIAL IAW SRM 52-30-2.  (M)
